# SDR SIMA2018100128014

- Difficulty date: February 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,611 hours, 29,873 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN BAGGAGE COMPARTMENT; AFT SMOKE DETECTOR MAINTENANCE LED FAILED TO COME ON DURING TEST.-C/A-BAGGAGE COMPARTMENT SMOKE DETECTOR REPLACED IAW AMM 26-15-01. / BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM OPERATIONAL TEST DONE IAW AMM 26-15-00. NO FAULT FOUND.
